On the property of uniqueness and existence of a limit in Carleman's formulas
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Selected problems of mathematical physics and analysis, Tome 203 (1994), pp. 3-12
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1994_203_a0,
author = {L. A. Aizenberg and O. V. Karepov and A. A. Shlapunov},
title = {On the property of uniqueness and existence of a~limit in {Carleman's} formulas},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {3--12},
year = {1994},
volume = {203},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1994_203_a0/}
}
TY - JOUR AU - L. A. Aizenberg AU - O. V. Karepov AU - A. A. Shlapunov TI - On the property of uniqueness and existence of a limit in Carleman's formulas JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1994 SP - 3 EP - 12 VL - 203 UR - http://geodesic.mathdoc.fr/item/TM_1994_203_a0/ LA - ru ID - TM_1994_203_a0 ER -
%0 Journal Article %A L. A. Aizenberg %A O. V. Karepov %A A. A. Shlapunov %T On the property of uniqueness and existence of a limit in Carleman's formulas %J Trudy Matematicheskogo Instituta imeni V.A. Steklova %D 1994 %P 3-12 %V 203 %U http://geodesic.mathdoc.fr/item/TM_1994_203_a0/ %G ru %F TM_1994_203_a0
L. A. Aizenberg; O. V. Karepov; A. A. Shlapunov. On the property of uniqueness and existence of a limit in Carleman's formulas. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Selected problems of mathematical physics and analysis, Tome 203 (1994), pp. 3-12. http://geodesic.mathdoc.fr/item/TM_1994_203_a0/